# SDR AALA20160713021

- Difficulty date: July 13, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 19,296 hours, 7,493 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Balance
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FUEL IMBALANCE LIGHT ILLUMINATED WITH ALL BOOST PUMPS ON. LEFT TANK INDICATING LOWER THAN RIGHT. LANDING UNEVENTFUL. MAINTENANCE ACCOMPLISHED AN OPS CHECK OF FUEL PUMP AND FUEL TRANSFER IAW AMM 28-41-00 AND BITE PROCEDURE "FUEL QUANTITY SYSTEM CDS" IAW AMM 28-41-00-810-820 WITH NO DEFECTS NOTED. NO LEAKS NOTED AND ALL PUMPS OPERATE NORMAL.
